# SDR A6WA201441797

- Difficulty date: July 10, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,339 hours, 25,131 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD & OTBD FS 484 CLIPS ARE CRACKED.
